Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Matching theorems for combinatorial geometries


Authors: Martin Aigner and Thomas A. Dowling
Journal: Bull. Amer. Math. Soc. 76 (1970), 57-60
MSC (1970): Primary 0504, 0535, 0540; Secondary 0460, 0630
DOI: https://doi.org/10.1090/S0002-9904-1970-12365-5
MathSciNet review: 0276116
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Berge, The theory of graphs and its applications, Dunod, Paris, 1958; English transl., Methuen, London and Wiley, New York, 1962. MR 21 #1608; MR 24 #A2381. MR 132541
  • 2. H. H. Crapo and G. C. Rota, On the foundations of combinatorial theory: combinatorial geometries, MIT Press, Cambridge, Mass., 1970. MR 290980
  • 3. J. Edmonds and D. R. Fulkerson, Transversals and matroid partitions, J. Res. Nat. Bur. Standards 69 B (1965), 147-153. MR 32 #5531. MR 188090
  • 4. L. Mirsky and H. Perfect, Applications of the notion of independence to problems of combinatorial analysis, J. Combinatorial Theory 2 (1967), 327-357. MR 37 #1268. MR 225675
  • 5. O. Ore, Graphs and matching theorems, Duke Math. J. 22 (1955), 625-639. MR 17, 394. MR 73171
  • 6. R. Rado, A theorem on independence relations, Quart. J. Math. Oxford Ser. 13 (1942), 83-89. MR 4, 269. MR 8250

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 0504, 0535, 0540, 0460, 0630

Retrieve articles in all journals with MSC (1970): 0504, 0535, 0540, 0460, 0630


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12365-5

American Mathematical Society